# SDR ASOA2016010314296

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 28,622 hours, 20,273 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 855
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM HFEC INSPECTION FOR ALL MACHINED PARTS IN SUPPORT OF SB 670BA-25-094.  CRACK CHECK ON SIDE TRACK CUTOUT AT FS 855.5 RT, SIDE TRACK CUTOUT AT FS 859.5 RT, SIDE TRACK CUT-OUT AT FS 961 RT, SIDE TRACK CUTOUT AT FS 855.5 LT, SIDE TRACK CUTOUT AT FS 869.5 LT, SIDE TRACK CUTOUT AT FS 961 LT, TRIMOUT OF INTERCOSTAL AT STR 12R BETWEEN FS 953-969. ET INSP REF NDTM 51-20-006-250-A01.  NO DEFECTS NOTED BEYOND CUTLINE.
